Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tired of my body changes
Oct 8, 2010

Hi Mr. Vergel. I have a couple of questions. I take Truvada, boosted Prezista, and Isentress. I've been under a 100 Tcells for 5+ years but only started this regimen 2 months ago. I never get sick which kind of perplexes me and my pos friends as well. I eat healthy for someone my age (37). However, I am completely sedentary and have been for 6 years. I'm taking my meds 3 different times out of the day so will taking vitamins with these hurt? Also, I've noticed on the regimen as opposed to my previous Reyataz regimen, I'm developing quite a lip of belly flab below my belly button. Would sit ups help this? I'm also quite thin but alway have been, how can I gain some weight in my pencil thin legs and arms? Lastly, I've noticed a lot of acne breakouts since starting meds, face, back, and chest. I went to a dermatologist and they gave me an antibiotic cream for my face. Is there something else I can do? It's quite embarrassing when invited to pool parties or getting a haircut, as I breakout a lot on the scalp. Any suggestions on any of these issues or all if you have time would be greatly appreciated. Thank you so much.

Response from Mr. Vergel

You need to exercise and make sure that your testosterone and dehydrotestosterone are withing normal values since your acne may be caused by high DHT conversion of testosterone. Also, get 20 min of sunshine a day. Some people experience more weight gain on Prezista which is an excellent protease inhibitor. Why did you switch to it from Reyataz? yellow eyes?



Previous
alone with this disease
Next
WHAT ARE SOME GOOD ALTERNATIVES TO TRUVADA ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement